# SDR SWAA2019110838693

- Difficulty date: October 24, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 360-480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN WELL AND TOP OF SEAT TRACK BS 360 - 480  RBL 25. / BLENDED CORROSION ON SEAT TRACK AT BS458 RBL25 IN A 1.5"X.4" AREA, MAX DEPTH .029". FOUND TO BE OUT OF LIMITS PER SRM 53-00-52. REPLACED SEAT TRACK AT BS 360-480 RBL 25 PER SRM 51-40-02 AND DWG 143A5300.
